# SDR PIDA06084

- Difficulty date: August 11, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,800 hours, 25,371 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

RTO 90 KTS 86000 LBS, NO CAPTAIN'S AIRSPEED, NO STANDBY AIRSPEED, FIRST OFFICER AIRSPEED NORMAL. REMOVED OBSTRUCTION FROM CAPTAINS PITOT TUBE.  OPS CHECK NORMAL IAW MM 34-11-0.
